# SDR UPS07449312

- Difficulty date: February 12, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1595
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 1595 LBL 11 SEAT TRACK I/B FLANGE FOUND CORRODED.  CORROSION BLEND OUT 0.025" X .5" X 1" EXCEED SRM LIMIT.  M/D BS 1590-1690 LBL 11 SEAT TRACK REPAIRED AS PER SRM 53-10-05 FIG 14.
